# SDR YENA2025102101051

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 16,612 hours, 3,089 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Relay
- Condition: Faulted
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#353, BOS-DUB. (ETOPS) CLASS 2 AIRBLEED MESSAGE ON THE STATUS PAGE. ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED); (RESOLVED ON W/O: 1448775 TASKCARD: NR-00002) REPLACED RELAY 21HV IAW ESPM 20-46-50. FAULT NO LONGER PRESENT. TSM SUBTASK C/OUT 36-11-00-810-381-A. RELAY OPS CHK GOOD. THIS CLOSES THE MDDR MX-4 UPDATED PLACARD RMVD.
